Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been using acne.org over a year now and my acne was gone. 
I recently move to Canada, where it is colder and more windy than where I used to live.
I do the same processes to my face using the face soap, the benzo, and the moisturizer and sometimes the +AHA. 
I take less than 10 seconds to wash my face. Use the amount of Benzo my face needs(half of my index finger - same as +AHA), and 2 pumps of moisturizer. 
When I put the moisturizer I don't feel that my face is greasy, instead it is the opposite.
I also find my cheeks irritated and dry all the time.
After I put the benzo and I wait and move on to moisturizer, my face is irritated and it stings.

Help me!
Do I move to other acne products?

Share this post


Link to post
Share on other sites
13 hours ago, xxsallyxx said:

I have been using acne.org over a year now and my acne was gone. 
I recently move to Canada, where it is colder and more windy than where I used to live.
I do the same processes to my face using the face soap, the benzo, and the moisturizer and sometimes the +AHA. 
I take less than 10 seconds to wash my face. Use the amount of Benzo my face needs(half of my index finger - same as +AHA), and 2 pumps of moisturizer. 
When I put the moisturizer I don't feel that my face is greasy, instead it is the opposite.
I also find my cheeks irritated and dry all the time.
After I put the benzo and I wait and move on to moisturizer, my face is irritated and it stings.

Help me!
Do I move to other acne products?

Hello xxsallyxx, 

I'm sorry to hear about your skin. The stinging sensation from the Moisturizer is caused by dryness due to the cold climate. We would advise that you add 5-6 drops of Jojoba Oil to the Moisturizer to keep your skin moisturized during winter season. 

If there's anything else that we can help you with, please let me know. 

 

Share this post


Link to post
Share on other sites

So should I use less of Benzo? To decrease the amount of dryness?

I am also noticing extra skin on my face and so I would try using +AHA to exfoliate my face but my face is too dry to take the +AHA.
Should I use a regular facial scrub? 

Share this post


Link to post
Share on other sites
On January 8, 2016 at 11:28:51 AM, Acne.org Support said:
Hello xxsallyxx, 

I'm sorry to hear about your skin. The stinging sensation from the Moisturizer is caused by dryness due to the cold climate. We would advise that you add 5-6 drops of Jojoba Oil to the Moisturizer to keep your skin moisturized during winter season. 

If there's anything else that we can help you with, please let me know. 

 

So should I use less of Benzo? To decrease the amount of dryness?

I am also noticing extra skin on my face and so I would try using +AHA to exfoliate my face but my face is too dry to take the +AHA.
Should I use a regular facial scrub? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×